# SDR DHL2005741

- Difficulty date: May 2, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INNER FUSELAGE SKIN AT BS 154 O/B OF STR 28R IS CORRODED.  REMOVED FASTENER AT DAMAGED AREA FROM BS 1148 TO BS 1166 IAW B727 SRM 53-30-3 FIG 1.  DAMAGE BEYOND ALLOWABLE LIMITS IAW B727 SRM 53-30-1 FIG 1.  FABRICATED FILLER AND DOUBLER  IAW B727 SRM 53-30-3 FIG 1.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR FILLER AND DOUBLER IAW B727 SRM 53-30-3 FIG 1.
